# SDR UPS00831923

- Difficulty date: March 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RETRACTING THE GEAR, GEAR UNLATCHED LIGHT ILLUMINATED.  RECYCLED THE GEAR AND NOTED LEFT GEAR DOWN GREEN LIGHT ILLUMINATED IMMEDIATELY, THE RIGHT ALTERNATE DOORS LIGHT ILLUMINATED THEN WENT OUT.  HOWEVER, THE LEFT ALT DOOR LIGHT NEVER ILLUMINATED.  ALSO, THE SPOILER PRESSURE REMAINED AT 3000 PSI THE WHOLE TIME.  REMOVED AND REPLACED MLG CONTROL VALVE PER MM 32-31-00 PG 203, SAFTIED AND ADJUSTED.
